# SDR YENA2022091900928

- Difficulty date: September 18, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N3062J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55115
- Aircraft time: 3,245 hours, 1,145 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#BOS-CLT. AIRCRAFT PERFORMED AND AIR TURN BACK TO BOS.  THROUGH 8000 CARGO DOOR INDICATION APPEARED. AUDIBLE THUMPING NOISE ASSOCIATED.  ADJUSTED VENT FLAP MECHANISM IN FWD CARGO DOOR AND EXTERNAL HANDLE IAW AMP 52-30-16-01AAA-271A-A. CARGO DOOR OPS TEST GOOD IAW AMP 52-30-00. CARGO DOOR PROX SENSOR OPS TEST GOOD. NO FAULTS IAW AMP 52-73-01.
